MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS

ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS
Catalog Number 01L82-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) results while using the architect ausab assay.The customer indicated that on (b)(6) 2018, 8 patient specimens generated results between 20-30 miu/ml.None of the specimens have been retested.The customer believes the results may have been high since they were expecting (b)(6) results.The specimens were tested immediately after cap survey specimens that also generated high results, which were expected to be lower as well.No impact to patient management was reported.No specific patient information was provided.
 
Additional Manufacturer Narrative
Regarding date in date rec'd by mfr: on 10/19/2018; after further evaluation, the suspect medical device in question was changed from the architect ausab assay, list number 01l82, to the architect i2000sr analyzer, list number 03m74-02.Please see the following manufacture report number 1628664-2018-01963 further all information.An evaluation is in-process.

Brand Name
ARCHITECT AUSAB
Common Device Name
ANTI-HBS
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key7793011
Report Number3008344661-2018-00071
Device Sequence Number16442903
Product Code LOM
UDI-Device Identifier00380740115364
UDI-Public00380740115364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L82-27
Device Lot Number84103FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74, SN (B)(4); LN 03M74, SN (B)(4)